A 22-year-old female asked:
I had yeast infection.took monistat. it went away but my perineum is stil itchy and blistered is this normal?my anus is a little itchy too.what to do?
1 doctor answer • 2 doctors weighed in
Infectious Disease 53 years experience
Allergy? Herpes?: A blstering rash in this part of the body always raises the possibility of genital herpes, and herpes sometimes is initially misdiagnosed as yeast. Or it's just severe yeast that needs more or different treatment. Or maybe you an allergic reaction to the monistat cream. Don't take chances: see your doctor for professional evaluation. Good luck!
1.7k viewsReviewed >2 years ago
Last updated May 11, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.